# SDR CALA2023121803661

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 81,292 hours, 19,424 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Part number: 411N1107311SP
- Condition: Incorrect
- Location: Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING ARM/DISABLE HANDLE COVER FOUND TO BE IN CLOSE AND FLUSH POSTION WITH SLIDE DISARMED LEFT OVERWING DISABLE HANDLE COVER FOUND TO BE IN THE INCORRECT LINING INSTL-HATCHWAY LS REFERENCE: 52-22-02-25 ITEM 280 POSITION. DOOR HANDLE WILL NOT BE ABLE TO BE PLACED IN THE ARMED POSITION WHEN COVER IS CLOSED PER AMM INSTALL THE OVERWING EMERGENCY EXIT HATCH REFERENCE: TASK 52-22-01-402-074. REF IPC
